(Closed) Aftermath of going off BC

posted 6 years ago in Wellness
Post # 3
Member
68 posts
Worker bee

I feel your pain! I too was on Yasmin generic for many years (5 years) and went off about 3-4 mo ago.  I got small pimples ALL over my forehead, chest and back, and some on my cheeks.  It has just recently been getting better.  I used to use a plain face wash, I now just use a clean and clear with salicylic acid and use deep cleaning astringent twice a day.  I still have some, but I think a combination of keeping up with these products and also my body just adjusting have made a difference.

 

That being said, if it is a big deal for you, go see a dermatologist! You can get medications for acne that will be more effective than things purchased OTC.

Post # 5
Member
8472 posts
Bumble Beekeeper
  • Wedding: July 2012

Get a recommendation from your primary for a good dermatologist.  Mine recommended an excellent one. 

I woudn’t go back on a pill due to acne.  There are TONS of good prescription meds you can take for it.

The topic ‘Aftermath of going off BC’ is closed to new replies.

Find Amazing Vendors